# SDR DXTA200601359

- Difficulty date: April 23, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 1,438 hours, 1,101 cycles
- System (JASC): 3150 · Central Warning
- Part: Position Switch
- Condition: Contaminated
- Location: Flt Conrtol Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHORTLY AFTER TAKEOFF POWER APPLIED NO TAKE OFF LIGHT ILLUMINATES AND AUARAL WARNING.  AFTER CLEARING RUNWAY LIGHT GOES OUT.   TROUBLESHOT SYSTEM. CLEANED LT AND RT SPEED BRAKE SWITCHES AND CONNECTORS, CHECKED OPERATION OF FLAP POS SWITCH, RT STAB SWITCH, ELEVATOR TRIM SWITCH AND THROTTLE SWITCHES. REMOVED PCB NZ008 INSPECTED CLEANED AND REINSTALLED. CLEANED CONNECTORS AT RT STAB SWITCH. OPERATIONAL CHECK OF NO TAKE OFF WARNING SYSTEM SATISFACTORY AT THIS TIME. WORK PERFORMED IAW THE MM CH 27-40 AND THE CE 560XL WDW.
